# SDR CALA2019061000920

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 54,446 hours, 22,294 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE FAILED IN CLOSED POSITION. REMOVED AND INSTALLED ANTI-ICE VALVE IAW AMM 30-21-11 BUT FAILED OPS CHECK. AFTER FURTHER TROUBLESHOOTING THE NEW ANTI-ICE SOLENOID IS BAD FROM STOCK. REMOVED THE NEW ANTI-ICE VALVE AND MADE UNIT UNSERVICEABLE. THERE IS NO VALVES IN THE SYSTEM IN SFO. AWAITING PART FROM OTHER STATION. INSTALLED ENGINE COWL TAI VALVE IAW 737 AMM 30-21-11-400-801. OPS CHECK GOOD ADD EMP:U353045 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1186717  SN OFF 3331 VALVE, ANTI-ICE  OFF 29-3021-9-0002 3331 ON 29-3021-9-0002 0306
